# SDR SCNA20201116286

- Difficulty date: October 19, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP TRACK FAIRING 544BB (1) HAS GOUGE ON FWD EDGE.  REPAIRED FLAP TRACK FAIRING, IAW SRM 57-53-70-2R-5 57795U.
